MAUDE Adverse Event Report: CORCYM S.R.L. MEMO3D-RECHORD #32; MEMO 3D RECHORD

CORCYM S.R.L. MEMO3D-RECHORD #32; MEMO 3D RECHORD
Model Number MRCS32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, a memo 3d rechord semirigid annuloplasty ring size 32 was implanted on (b)(6) 2019.It was explanted on (b)(6)2021 and replaced with a carbomedics optiform mitral heart valve f7-029.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.

Brand Name
MEMO3D-RECHORD #32
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key11982135
Report Number1718850-2021-01105
Device Sequence Number4322348
Product Code KRH
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)221102
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2021
Report Date (Section F) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Model NumberMRCS32
Device Catalogue NumberICV1334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/14/2021
Device Age29 MO
Event Location Hospital
Date Report to Manufacturer06/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR